Hartree-Fock Gibbs States for the Hubbard Model

V. Bach, J. Poelchau

1996, v.2, №1, 225-240

ABSTRACT

The main results of [V. Bach, E.H. Lieb and J.P. Solovej, Generalized Hartree-Fock theory and the Hubbard model, J. Stat. Phys., 1994, v. 76, 3-90] on the Hartree-Fock approximation for the repulsive Hubbard model at half-filling, $\mu = 0 $, are reviewed and partly extended away from half-filling, $\mu \neq 0$.

Keywords: Hartree-Fock theory,Hubbard model

COMMENTS

Please log in or register to leave a comment


There are no comments yet